# SDR GTIA1000121

- Difficulty date: December 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 15,754 hours, 7,537 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, UPPER REAR FUSELAGE, AFT SERVICE AREA, FRO STA 2799 TO STA 2870 -Y116 FLOOR STRUCTURE BEAM CORRODED.  CORROSION REQUIRES MAJOR REPAIR.
